I was given a Lexapro starter pack and after 3 days I had to stop. I felt terrible taking it. I felt foggy, it was difficult to move and I felt like my pulse was entirely too low! I'm going to ask my doctor for something else.
Matt, lexapro helped me a lot a few times during high stress. I took it for a few months, although I think docs generally want people to stay on it longer. Anyway, the first couple of weeks I got some minor side effects - constipation, sexual side effects, foggy feeling (alleviated by taking the pill at night instead of morning). Just be sure when you go off it to wean off it slowly - like over the course of a month maybe or more. This will help to minimze the weird withdrawal side effects that aren't horrible but are distracting, like the "brain zaps" that people talk about (not painful, just weird dizzy feeling when turning your head), and feeling on edge, etc. Just tell your doc that you want to make sure you wean off slowly. The drug did really help keep me calm through some stressful times though.
Lexapro was a great help for me...I've used twice during stressful time and did a great job .....relly...I got some side effects for the first couple of weeks,like headaches and diahrrea...and it all subsided.....I love lexapro,such a great A/D....I weaned off extremely slowly and had no problems what so ever.......good luck!!!